# SDR UALA2013031201469

- Difficulty date: March 12, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,380 hours, 12,166 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 10 HAS A DENT ON THE LEADING EDGE 3 INCHES FROM THE TIP WITH 1-4 OF AN INCH IN DEPTH.  DAMAGE REMOVED AS PER MM.  CF CREATED TO HAVE EDDY CURRENT INSPECTION.  LEFT ENGINE NR 10 FAN BLADE REPAIRED AS PER PTT 3802004.  IT NEEDS EDDY CURRENT INSPECTION WITHIN SIX FLIGHT CYCLES AS PER MM.  EDDY CURRENT INSPECTION TO BE ACCOMPLISHED WITHIN SIX FLIGHT CYCLES. CW EDDY CURRENT INSPECTION IAW PART #6 (72-31-401).  NO CRACK INDICATION NOTED AT THIS TIME.
